MathSciNet Relay Station
MathSciNet bibliographic data
MR1616575 05E10
Garsia, A. M.; Haiman, M. A random $q$, $t$-hook walk and a sum of Pieri coefficients. J. Combin. Theory Ser. A 82 (1998), no. 1, 74–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement